Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 25, Issue 2, Spring 1991  pp. 309-318.

Subnormality for the adjoint of a composition operator on L^2

Authors Mary Embry-Wardrop (1) and Alan Lambert (2)
Author institution: (1) Department of Mathematics, Central Michigan University, Mt. Pleasant, MI 48859, U.S.A.
(2) Department of Mathematics, Univ. of North Carolina at Charlotte, Charlotte, NC 28823, U.S.A.


Contents    Full-Text PDF